Hello, I was having some fungal infection in my vagina a few months back and before diagnosing it i used to have a lot of irritation in my vagina while having sex. But it got treated with PBF gel and the use of lactacyd wash, as recommended by my doctor. After the infection got treated, i've been using lactacyd regularly since then. But a month ago i started using a different vaginal wash. And after few days of its use, i noticed some abnormal discharge from my vagina, which was different from the normal one. It was thick and some what yellow in color and regular too. But after my latest period, which was a week back, i dont see any discharge. But it was very difficult for me to perform sex. I was having a lot of itchiness and pain on the inner walls of my vagina. Please suggest some help
Like the answers? Chat privately with the doctor of your choice
Hello there we understand your feeling and your condition and your concern towards your health. Whitish discharge per vaginum with irritation is no doubt because of infection it.might be because if fungal or bacteria. You had treatment then and it is time now also to take treatment from the same doctor. Prior to that it needs examination action and test of the whitish didischarge and the treatment.would be according to.the report. Thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.